Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Remarks on small sets of reals
HTML articles powered by AMS MathViewer

by Tomek Bartoszynski PDF
Proc. Amer. Math. Soc. 131 (2003), 625-630 Request permission

Abstract:

We show that the Dual Borel Conjecture implies that ${\mathfrak d}> \boldsymbol \aleph _1$ and find some topological characterizations of perfectly meager and universally meager sets.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E17
  • Retrieve articles in all journals with MSC (2000): 03E17
Additional Information
  • Tomek Bartoszynski
  • Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
  • Email: tomek@math.boisestate.edu
  • Received by editor(s): July 24, 2001
  • Received by editor(s) in revised form: September 19, 2001
  • Published electronically: April 10, 2002
  • Additional Notes: The author was partially supported by NSF grant DMS 9971282 and the Alexander von Humboldt Foundation
  • Communicated by: Alan Dow
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 625-630
  • MSC (2000): Primary 03E17
  • DOI: https://doi.org/10.1090/S0002-9939-02-06567-X
  • MathSciNet review: 1933355